# SDR VNAA2014070100001

- Difficulty date: July 1, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 25,009 hours, 24,993 cycles
- System (JASC): 2760 · Drag Control System
- Part: Bpsu
- Part number: 855D10015
- Part serial: 2230
- Condition: Failed
- Location: Lt Brake
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FLAPS FAILED ON EXTENSION.  MAINTENANCE TROUBLESHOT, R & R LT BRAKE POSITION SENSOR UNIT (BPSU).  OPS CHECKS WERE ACCOMPLISHED USING AMM.  ACFT WAS RELEASED FOR SERVICE.
